# SDR 97ZZZX3090

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 650039
- System (JASC): 2760 · Drag Control System
- Part: Filter
- Part number: 20544470
- Condition: Failed
- Location: Spoiler Valve
- Part time: 6,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SMIP INSPECTION OPERATION 10, ITEM 27-20, INSPECTION REVEALED FILTER SEPARATED FROM MOUNTING FLANGE IN THE END OF THE ELBOW FITTING PERMITTING FILTER TO SLIDE BACK AND FORTH WITHIN THE FITTING.  SUBMITTER STATED THIS NEGATES FILTERING CAPABILITY.  REPLACED ELBOW FILTER FITTING. THIS IS 3RD FITTING FOUND BROKEN OR FAILED DURING THE 1200-HOUR REMOVAL INSPECTION.  SUBMITTER RECOMMENDS IMPROVED FILTER ASSY OR A REPLACEMENT INTERVAL.
